# SDR AALA20121121006

- Difficulty date: November 21, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 100,424 hours, 19,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE FIRST CLASS SECTION ESCAPE PATH LIGHTS STAY ON WITH THE SWITCH IN THE OFF POSITION.  REPLACED THE BATTERY PACK FOR FIRST CLASS ESCAPE PATH LIGHTS.  OPS CHECK NORMAL.
